# SDR PNSA971213

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40169
- Condition: Flat
- Location: Lt/Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLL OUT, NO BRAKE ACTION FROM RT MAIN, TIRE HAD LOST PRESSURE, WHILE REMOVING AIRCRAFT FROM RUNWAY LT MAIN ALSO WENT FLAT.  REPLACED BOTH WHEEL ASSY.  NOTE AMBIENT TEMP -37 F.
